# SDR SIMA20140427002

- Difficulty date: April 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 28,638 hours, 25,300 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER E1 SHUTDOWN RELAYS MADE CLICKING NOISE FOR 30 SEC THEN NOTICED SMELL OF ELEC.  INSPECTED LT & RT SIDE RELAY COMPARTMENT & AFT FASTENER & CLOSET FOR ELECT CONTACTS WITH ENG.  BLEED PACK ON & OFF AS WELL AS INTERIOR LIGHTINGS.  FOUND NO UNUSUAL RELAY CLICKING OR ANY SMELL.  ACFT RETURNED TO SERVICE IAW AMM 20-13-03 21-20-10 23-81-00.
